Vol. 10, No. 2, 2017

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 17, 1 issue

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
Some energy inequalities involving fractional GJMS operators

Jeffrey S. Case

Exact controllability for quasilinear perturbations of KdV

Pietro Baldi, Giuseppe Floridia and Emanuele Haus

Operators of subprincipal type

Nils Dencker

Anisotropic Ornstein noninequalities

Krystian Kazaniecki, Dmitriy M. Stolyarov and Michał Wojciechowski

A note on stability shifting for the Muskat problem, II: From stable to unstable and back to stable

Diego Córdoba, Javier Gómez-Serrano and Andrej Zlatoš

Derivation of an effective evolution equation for a strongly coupled polaron

Rupert L. Frank and Zhou Gang

Time-weighted estimates in Lorentz spaces and self-similarity for wave equations with singular potentials

Marcelo F. de Almeida and Lucas C. F. Ferreira

Optimal well-posedness for the inhomogeneous incompressible Navier–Stokes system with general viscosity

Cosmin Burtea

Global dynamics below the standing waves for the focusing semilinear Schrödinger equation with a repulsive Dirac delta potential

Masahiro Ikeda and Takahisa Inui